How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 8083
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now

I feel my head shaking when against pillow,I fear i may have

Customer Question

I feel my head shaking when against pillow,I fear i may have parkinsons...I was on gabapentin for six months but now weaned off it.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Uzair replied 1 year ago.
Hi and welcome,This is most likely from withdrawal effect of gabapentin. One of the most common symptoms to experience during withdrawal from this medication is dizziness. You may feel so dizzy that you are unable to properly function throughout the day. Just know that this means your brain is trying to reset itself and it will eventually go away. Do not get worried parkinsons has different symptoms.Let me know if you have further questions.
Expert:  Dr Uzair replied 1 year ago.
Please do not forget to leave a positive rating by clicking on stars on top right corner.Wish you good health.